# SDR IPXA2024070871131

- Difficulty date: June 24, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 59,871 hours, 19,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN, FOUND BULK CARGO COMPARTMENT RIGHT AREA ANGLE CRACK AT STA 1578 (REPLACE) ATTACHEMENTS ARE UPLOADED.
